# SDR UALA2012040302076

- Difficulty date: April 3, 2012
- Submitted: April 6, 2012
- Operation: Air carrier
- Aircraft: N215UA
- Make and model: Boeing 777222
- Aircraft serial: 30221
- Aircraft time: 42,425 hours, 9,108 cycles
- Engine: Pwa PW4077
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Switch
- Condition: Broken
- Location: Center Fuel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FUEL TANK REFUELING VALVE SWITCH IS BROKEN OFF.  REPLACED CONTROL PANEL, OPS CHECKED PER MM, CHECKED OKAY.
